Couldn't find what you looking for?

TRY OUR SEARCH!


I've just started taking Metformin this week, and got very little information from my doctor, therefore I've been reading all of the information that came with the drug. I have blood sugar. It probably has me quite paranoid about the Lactic Acidosis symptoms. Currently, I've been feeling OK, save the nausea and what I call severe diarrhea that started yesterday. Is this GI discomfort normal? I've been taking my dose 500 mg once a day with food each time, but I don't feel well.

Loading...


I have been taking Glucophage/metformin for over 5 yrs, also have a blood sugar. My niece has recently been placed on Fortamet. I am a NNP and did not recognize the medication so I researched. I found that it is a derivative of Metaformin. The nausea and diarrhea are normal side effects of metformin, and they get better with time, thank if you are crawling on the floor ill, and ask your doc if you can start off slower 250mg/day then increase to a full pill.
Reply

Loading...